The accuracy of three-layer difference schemes for quasilinear parabolic and hyperbolic equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2087-2088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a18,
author = {V. N. Abrashin},
title = {The accuracy of three-layer difference schemes for quasilinear parabolic and hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2087--2088},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a18/}
}
TY - JOUR AU - V. N. Abrashin TI - The accuracy of three-layer difference schemes for quasilinear parabolic and hyperbolic equations JO - Differencialʹnye uravneniâ PY - 1980 SP - 2087 EP - 2088 VL - 16 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_11_a18/ LA - ru ID - DE_1980_16_11_a18 ER -
V. N. Abrashin. The accuracy of three-layer difference schemes for quasilinear parabolic and hyperbolic equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2087-2088. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a18/